# SDR C2XA08SH125

- Difficulty date: September 28, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409SD
- Condition: Damaged
- Location: Aileron Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON PCA ATTACHMENT HAS MIGRATED BUSHING.  MX REMOVED AND REPLACED LT AILERON PCA FITTING IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
